But whether that's good or bad isn't yet clear
by LucyT on Tue Jan 18, 2011 11:31 PM
My boyfriend recently passed away. He had stage iv melanoma. He received one round of IL-2 in November. He was at hospital to have round two of IL-2. He had fluid in his lung, and wouldn't give it to him. Gave him another chemo. He was home for two days, ended up back in hospital with a blood clot. Blood pressure dropped and ended up in ICU for ten days. He was too sick to scan but doctor thinks he may have mets to lining of stomach. For a few weeks, he couldn't eat, lost tons of weight and only wanted to lay in bed. I am still in shock. Wondering if anyone has had a similar experience.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.